Works matching DE "ANALYTIC functions"
Results: 4330
Comparison of Judgment Scales of the Analytical Hierarchy Process — A New Approach.
- Published in:
- International Journal of Information Technology & Decision Making, 2019, v. 18, n. 2, p. 445, doi. 10.1142/S0219622019500044
- By:
- Publication type:
- Article
Some curious results related to a conjecture of Strohmer and Beaver.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 845, doi. 10.1142/S0219530520500177
- By:
- Publication type:
- Article
Generalized support vector regression: Duality and tensor-kernel representation.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 1, p. 149, doi. 10.1142/S0219530519410069
- By:
- Publication type:
- Article
q-Analogs of Lidstone expansion theorem, two-point Taylor expansion theorem, and Bernoulli polynomials.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 6, p. 853, doi. 10.1142/S0219530518500264
- By:
- Publication type:
- Article
High-dimensional penalty selection via minimum description length principle.
- Published in:
- Machine Learning, 2018, v. 107, n. 8-10, p. 1283, doi. 10.1007/s10994-018-5732-2
- By:
- Publication type:
- Article
Convergence Radii for Eigenvalues of Tri-Diagonal Matrices.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 1, p. 45, doi. 10.1007/s11005-009-0366-8
- By:
- Publication type:
- Article
Associative Deformations of Complex Analytic Spaces.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 191, doi. 10.1007/s11005-007-0185-8
- By:
- Publication type:
- Article
Infinitesimal Deformation Quantization of Complex Analytic Spaces.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 2, p. 131, doi. 10.1007/s11005-006-0139-6
- By:
- Publication type:
- Article
Dual Canonical Bases for the Quantum Special Linear Group and Invariant Subalgebras.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 165, doi. 10.1007/s11005-005-0015-9
- By:
- Publication type:
- Article
The statistics of virtual screening and lead optimization.
- Published in:
- Journal of Computer-Aided Molecular Design, 2015, v. 29, n. 10, p. 923, doi. 10.1007/s10822-015-9861-4
- By:
- Publication type:
- Article
A spaceC<sub> p</sub>(X) is dominated by irrationals if and only if it isK-analytic.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 253, doi. 10.1007/s10474-005-0194-y
- By:
- Publication type:
- Article
ON THE STRUCTURE OF POSITIVE HOMOMORPHISMS ON ALGEBRAS OF REAL-VALUED CONTINUOUS FUNCTIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 1/2, p. 141, doi. 10.1023/B:AMHU.0000023212.91183.38
- By:
- Publication type:
- Article
Monogenic objects in subcategories of MER.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 4, p. 305, doi. 10.1023/a:1024635613251
- By:
- Publication type:
- Article
Asymptotic spectra of large matrices coming from the symmetrization of Toeplitz structure functions and applications to preconditioning.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 1, p. 1, doi. 10.1002/nla.2332
- By:
- Publication type:
- Article
Perturbation analysis for the sign functions of regular matrix pairs.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 2, p. 189, doi. 10.1002/nla.759
- By:
- Publication type:
- Article
A note on the mesh independence of convergence bounds for additive Schwarz preconditioned GMRES.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 6, p. 547, doi. 10.1002/nla.583
- By:
- Publication type:
- Article
A comparison of overlapping Schwarz methods and block preconditioners for saddle point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2000, v. 7, n. 1, p. 1, doi. 10.1002/(SICI)1099-1506(200001/02)7:1<1::AID-NLA183>3.0.CO;2-J
- By:
- Publication type:
- Article
A Comparison of Some Domain Decomposition and ILU Preconditioned Iterative Methods for Nonsymmetric Elliptic Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 5, p. 477, doi. 10.1002/nla.1680010504
- By:
- Publication type:
- Article
A modification of the periodic nonuniform sampling involving derivatives with a Gaussian multiplier.
- Published in:
- Calcolo, 2024, v. 61, n. 4, p. 1, doi. 10.1007/s10092-024-00589-x
- By:
- Publication type:
- Article
Quadrature formulae for the positive real axis in the setting of Mellin analysis: sharp error estimates in terms of the Mellin distance.
- Published in:
- Calcolo, 2018, v. 55, n. 3, p. 1, doi. 10.1007/s10092-018-0268-1
- By:
- Publication type:
- Article
Multipoint Taylor interpolation.
- Published in:
- Calcolo, 2008, v. 45, n. 1, p. 35, doi. 10.1007/s10092-008-0142-7
- By:
- Publication type:
- Article
A model-independent adaptive sequential sampling technique based on response nonlinearity estimation.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 3, p. 1051, doi. 10.1007/s00158-019-02404-6
- By:
- Publication type:
- Article
The Number of Spanning Trees inK<sub> n</sub>-Complements of Quasi-Threshold Graphs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 3, p. 383, doi. 10.1007/s00373-004-0568-x
- By:
- Publication type:
- Article
A liquid inclusion having an n-fold axis of symmetry in an infinite isotropic elastic matrix.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 1, p. 229, doi. 10.1007/s00161-023-01274-0
- By:
- Publication type:
- Article
Instability of supersonic solitary waves in a generalized elastic electrically conductive medium.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 6, p. 2313, doi. 10.1007/s00161-023-01249-1
- By:
- Publication type:
- Article
On Schwartz–Villat's formula for analytic functions.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 6, p. 2207, doi. 10.1007/s00161-023-01242-8
- By:
- Publication type:
- Article
An edge dislocation near an anticrack in a confocal elliptical coating.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 3, p. 687, doi. 10.1007/s00161-020-00947-4
- By:
- Publication type:
- Article
Relaxation of an area-like functional for the function $$\frac{x}{x}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 2, p. 203, doi. 10.1007/s00526-006-0043-z
- By:
- Publication type:
- Article
A Criterion for the Existence of Nontrivial Solutions to the Homogeneous Schwarz Problem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 220, doi. 10.1007/s10958-016-3099-0
- By:
- Publication type:
- Article
Some Analytic Properties of the Weyl Function of a Closed Operator.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 1, p. 1, doi. 10.1007/s10958-016-2817-y
- By:
- Publication type:
- Article
Toeplitz Operators Defined by Sesquilinear Forms: Bergman Space Case.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 4, p. 582, doi. 10.1007/s10958-016-2726-0
- By:
- Publication type:
- Article
A Semiring in the Spectrum of the Algebra of Symmetric Analytic Functions in the Space ℓ.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 1, p. 38, doi. 10.1007/s10958-015-2647-3
- By:
- Publication type:
- Article
Two-Dimensional Generalization of the Rutishauser qd -Algorithm.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 3, p. 301, doi. 10.1007/s10958-015-2447-9
- By:
- Publication type:
- Article
Operator Lipschitz Functions and Model Spaces.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 4, p. 485, doi. 10.1007/s10958-014-2057-y
- By:
- Publication type:
- Article
Tangency Conditions for Trajectories of Two Quadratic Differentials.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 568, doi. 10.1007/s10958-014-1945-5
- By:
- Publication type:
- Article
On the Jenkins Circles Covering Theorem for Functions Holomorphic in a Disk.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 551, doi. 10.1007/s10958-014-1943-7
- By:
- Publication type:
- Article
Optimal Pointwise Stimates for Derivatives of Solutions to Laplace, Lamè, and Stokes Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 300, doi. 10.1007/s10958-014-1660-2
- By:
- Publication type:
- Article
The generalized Beltrami equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 109, doi. 10.1007/s10958-013-1567-3
- By:
- Publication type:
- Article
Generalized power functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 181, doi. 10.1007/s10958-013-1573-5
- By:
- Publication type:
- Article
One class of biorthogonal systems of functions that arise in the solution of the Helmholtz equation in the cylindrical coordinate system.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 541, doi. 10.1007/s10958-013-1415-5
- By:
- Publication type:
- Article
Properties of separating polynomials and separating uniformly analytic functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 506, doi. 10.1007/s10958-013-1412-8
- By:
- Publication type:
- Article
On irregular carleman-bers-vekua equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 1, p. 78, doi. 10.1007/s10958-013-1174-3
- By:
- Publication type:
- Article
On the structure of p-adic subanalytic functions and sets.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 6, p. 927, doi. 10.1007/s10958-012-1043-5
- By:
- Publication type:
- Article
Hilbert space of symmetric functions on ℓ.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 6, p. 809, doi. 10.1007/s10958-012-0963-4
- By:
- Publication type:
- Article
Approximation of continuous functions on Fréchet spaces.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 6, p. 792, doi. 10.1007/s10958-012-0961-6
- By:
- Publication type:
- Article
Homomorphisms close to regular and their applications.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 275, doi. 10.1007/s10958-012-0813-4
- By:
- Publication type:
- Article
Uniform approximation by harmonic functions on compact subsets of ℝ.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 674, doi. 10.1007/s10958-012-0772-9
- By:
- Publication type:
- Article
Functional calculus generated by a square pencil.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 646, doi. 10.1007/s10958-012-0769-4
- By:
- Publication type:
- Article
Sharp real-part theorems for high order derivatives.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 107, doi. 10.1007/s10958-012-0679-5
- By:
- Publication type:
- Article
Density modulo 1 of lacunary and sublacunary sequences: application of Peres-Schlag's construction.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 610, doi. 10.1007/s10958-012-0660-3
- By:
- Publication type:
- Article